About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 165434, 8 pages
http://dx.doi.org/10.1155/2013/165434
Research Article

The Existence of Fixed Point Theorems via -Distance and -Admissible Mappings and Applications

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Rangsit Center, Pathumthani 12121, Thailand

Received 23 June 2013; Revised 10 September 2013; Accepted 11 September 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Marwan Amin Kutbi and Wutiphol Sintunavarat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  2. S. B. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at MathSciNet
  3. H. Kaneko, “Single-valued and multivalued f-contractions,” Bollettino dell'Unione Matematica Italiana, vol. 6, no. 4, pp. 29–33, 1985. View at MathSciNet
  4. N. Hussain and A. Alotaibi, “Coupled coincidences for multi-valued nonlinear contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, p. 81, 2011. View at Publisher · View at Google Scholar
  5. P. Z. Daffer and H. Kaneko, “Multi-valued f-contractive mappings,” Bollettino dell'Unione Matematica Italiana A, vol. 8, no. 7, pp. 233–241, 1994.
  6. H. Kaneko and S. Sessa, “Fixed point theorems for compatible multi-valued and single-valued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 257–262, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Latif and I. Tweddle, “Some results on coincidence points,” Bulletin of the Australian Mathematical Society, vol. 59, no. 1, pp. 111–117, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. K. Pathak, “Fixed point theorems for weak compatible multi-valued and single-valued mappings,” Acta Mathematica Hungarica, vol. 67, no. 1-2, pp. 69–78, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. K. Pathak and M. S. Khan, “Fixed and coincidence points of hybrid mappings,” Archivum Mathematicum, vol. 38, no. 3, pp. 201–208, 2002.
  10. W. Sintunavarat and P. Kumam, “Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1877–1881, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W. Sintunavarat and P. Kumam, “Weak condition for generalized multi-valued (f,α,β)-weak contraction mappings,” Applied Mathematics Letters, vol. 24, no. 4, pp. 460–465, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Sintunavarat and P. Kumam, “Common fixed point theorem for hybrid generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 1, pp. 52–57, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. W. Sintunavarat and P. Kumam, “Common fixed point theorem for cyclic generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1849–1855, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at MathSciNet
  15. T. Suzuki and W. Takahashi, “Fixed point theorems and characterizations of metric completeness,” Topological Methods in Nonlinear Analysis, vol. 8, no. 2, pp. 371–382, 1996. View at MathSciNet
  16. B. A. Bin Dehaish and A. Latif, “Fixed point results for multivalued contractive maps,” Fixed Point Theory and Applications, vol. 2012, article 61, 2012. View at Publisher · View at Google Scholar
  17. A. Latif and A. A. N. Abdou, “Fixed points of generalized contractive maps,” Fixed Point Theory and Applications, vol. 2009, Article ID 487161, 9 pages, 2009. View at Publisher · View at Google Scholar
  18. A. Latif and A. A. N. Abdou, “Multivalued generalized nonlinear contractive maps and fixed points,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 4, pp. 1436–1444, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T. Suzuki, “Generalized distance and existence theorems in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 253, no. 2, pp. 440–458, 2001. View at Publisher · View at Google Scholar
  20. M. A. Kutbi, “f-contractive multivalued maps and coincidence points,” Journal of Inequalities and Applications, vol. 2013, article 141, 2013. View at Publisher · View at Google Scholar
  21. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at MathSciNet
  22. B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of αψ-ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for αψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of α-ψ-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, article 212, 2012. View at Publisher · View at Google Scholar
  25. R. P. Agarwal, W. Sintunavarat, and P. Kumam, “PPF dependent fixed point theorems for an αc-admissible non-self mapping in the Razumikhin class,” Fixed Point Theory and Applications. In press.
  26. N. Hussain, P. Salimi, and A. Latif, “Fixed point results for single and set-valued αηψ-contractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 212, 2013. View at Publisher · View at Google Scholar
  27. N. Hussain, M. A. Kutbi, and P. Salimi, “Best proximity point results for modified αψ-proximal rational contractions,” Abstract and Applied Analysis, vol. 2013, Article ID 927457, 14 pages, 2013. View at Publisher · View at Google Scholar
  28. P. Salimi, A. Latif, and N. Hussain, “Modified αψ-contractive mappings with applications,” Fixed Point Theory and Applications, vol. 2013, article 151, 2013. View at Publisher · View at Google Scholar
  29. W.-S. Du, “Fixed point theorems for generalized Hausdorff metrics,” International Mathematical Forum, vol. 3, no. 21–24, pp. 1011–1022, 2008.
  30. R. H. Haghi, Sh. Rezapour, and N. Shahzad, “Some fixed point generalizations are not real generalizations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1799–1803, 2011. View at Publisher · View at Google Scholar · View at MathSciNet